MAUDE Adverse Event Report: ETHICON INC. SILK BLK 30IN 2-0 S/A BB; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK BLK 30IN 2-0 S/A BB; SUTURE, NONABSORBABLE, SILK
Model Number K883H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint number: (b)(4).Was there any adverse consequence associated with the patient? did the event occur during one or multiple patient procedures? when was the needle pop-off from the suture for all vcp317h involved (in the package, during removal from package, during handling or during use on the patient)? please specify when was the needle pop-off from the suture for all k833h involved (in the package, during removal from package, during handling or during use on the patient)? please specify could you please confirm if 36 vcp317h pop-off intra-operatively? could you please confirm if 26 vcp317h pop-off intra-operatively? what is the lot number? device return status: attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent related to: 2210968-2022-01112.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2022 and suture was used.During the procedure, the suture kept popping off even though it was thought not to be a pop-off.This problem also existed with a silk code as well.There were no patient consequences reported.Additional information was requested.

Brand Name
SILK BLK 30IN 2-0 S/A BB
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13539650
Report Number2210968-2022-01113
Device Sequence Number14420038
Product Code GAP
UDI-Device Identifier10705031044685
UDI-Public10705031044685
Combination Product (Y/N)N
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK883H
Device Catalogue NumberK883H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown